# SDR AU990374

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug C-54E
- Engine: Pwa R2000*
- Propeller: Hamstd 23E50
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 96675
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE MASTER ROD BEARING FAILED. THE MASTER ROD WAS EXTENSIVELY DAMAGED.
